Discontinuous Galerkin Finite Element Analysis of a Thermal coupling problem

Eduardo Lima de Oliveira, Silvia Cristina Belo e Silva, Héctor Vargas Poblete, Jiang Zhu, Abimael Fernando Loula


In this work we use mixed formulations, based on the Raviart-Thomas (RTH) methods, considering the weak ow form between the elements of the nite element mesh. The thermal problem analyzed is an elliptical nonlinear problem. We propose a analysis, of model, considering the two elliptic coupled equations, in the mixed form and show numerical results which conrmoptimal convergence rates for the ows in H(div; Ω) and scalar variables in L2 (Ω).


Raviart-Thomas methods; Discontinuous Galerkin nite element; elliptical nonlinear problem; mixed methods

Texto completo:

PDF (English)


F. Brezzi and M. Fortin. Mixed and hybrid nite element methods. 1a. ed. New York: Springer-Verlang, 2012. doi: 10.1007/978-1-4612-3172-1.

P. G. Ciarlet. The nite element method for elliptic problems. 1a edition. Philadelphia: SIAM - Society for industrial and Applied Mathematics, 2002. isbn: 978-0-89871-514-9.

A. F. D. Loula and J. Zhu. Finite element analysis of a coupled nonlinear system. In: Computation and Applied Mathematics 34 (2001), pp. 321339. issn: 0101 - 8205.

N. G. Meyers. An L p -estimate for the gradient of solutions of second order elliptic divergence equations. In: Annali della Scuola Normale Superiore di Pisa 3 (1963), pp. 189206. issn: 0391-173X.

P.A. Raviart and J.M. Thomas. A mixed nite element method for 2-nd order elliptic problems. In: Mathematical Aspects of Finite Element Methods. Ed. by I. Galligani and E. Magenes. Vol. 606. Lecture Notes in Mathematics. Springer, 2006. Chap. 4, pp. 292315. doi: 10.1007/BFb0064470.

J. Zhu and A. F. D Loula. Mixed nite element analysis of a thermally nonlinear coupled problem. In: Numerical Methods for Partial Diferential Equations 1 (2006), pp. 180 196. doi: 10.1002/num.20093

DOI: https://doi.org/10.5540/03.2022.009.01.0246


  • Não há apontamentos.

SBMAC - Sociedade de Matemática Aplicada e Computacional
Edifício Medical Center - Rua Maestro João Seppe, nº. 900, 16º. andar - Sala 163 | São Carlos/SP - CEP: 13561-120

Normas para publicação | Contato